# SDR SWIA972437

- Difficulty date: March 18, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 26,897 hours, 28,381 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Faulty
- Location: Rt Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE AT FL230 CONTROL FAULT LIGHT ILLUMINATED, WOULD NOT RESET.  WEIGHTED FLAP AVERAGE WAS ZERO.  LANDED WITH 0 DEGREES FLAPS.  FOUND RIGHT HAND OUTBOARD FLAP ACTUATOR EXTERNAL READING AT 820-R.  REMOVED AND REPLACED ACTUATOR.  OPS CHECKS ACTUATOR IAW 27-50-00 RI I 27-307  P/N ON 3203001007, S/N ON 0315, S/N OFF 0971.  REMOVED AND REPLACED FLAP ANNUNCIATOR.  OPS CHECK GOOD.  P/N ON 3069001005, S/N ON 0037, S/N OFF 0010.  FOUND INCORRECT (SOFTWARE LEVEL) FCU INSTALLED, REMOVED AND REPLACED OPS CHECK GOOD WITH NO FAULT FOUND ON GROUND IAW.  P/N ON 307500-1007, S/N ON 0092, S/N OFF 0181.
